# SDR 95ZZZX3207

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4MD
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622116
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Hose
- Part number: LW131768S050
- Condition: Failed
- Location: Lt Turbo Scav
- Part time: 660 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL SCAVENGE LINE FROM LEFT TURBOCHARGER INTERNALLY COLLAPSED CAUSING LEFT TURBO TO PUMP OIL INTO INTAKE AND OUT TAILPIPE, 3 QUARTS OF OIL LOST IN APPROXIMATELY 1.5 HOURS.  REPLACED ALL OIL SCAVENGE HOSES WITH NEW, SINCE ALL HOSES DATED SAME, 12/21/90 AND ALL HAVE ONLY 660 HOURS.  SUBMITTER RECOMMENDS THESE HOSES BE REPLACED WITH TEFLON INNER WALL HOSES OR RIGID LINES, OR BE REPLACED AT EARLIER INTERVALS THAN 5 YEARS 2,000 HOURS AS RECOMMENDED.
